Oscillation of solutions of second order mixed nonlinear differential equations under impulsive perturbations

2011-02-01
ÖZBEKLER, ABDULLAH
Zafer, Ağacık
New oscillation criteria are obtained for second order forced mixed nonlinear impulsive differential equations of the form

Citation Formats
A. ÖZBEKLER and A. Zafer, “Oscillation of solutions of second order mixed nonlinear differential equations under impulsive perturbations,” COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 61, no. 4, pp. 933–940, 2011, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/51170.